sexologist-icon
Periods delay
Hello doctor! I have a question Last month of 27 I have a sex with my wife and her period date is 28 to 29 but I give her emkit ds tablet (72 hr emergency pill) I give her pill 28 of the night within 24 hours now its 3rd Jan my wife have no periods and so much pain in chest and stomach with high fever can you please suggest me how much time it takes to withdraw periods I shall be very thankful to you
127 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Connect please
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I-pill/emergency pills do not give withdrawal per say.. they usually delay the periods by 5-10 days after the intended period date. It depends on the stage of the cycle she was in previously. If you took the medicines within 72 hours, there are low chances of pregnancy.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.